Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have low blood platelet count. Have been taking vitamin D supplements. Will the count increase? Also have geographic tongue. Is this genetic or vitamin deficiency?

I was diagnosed with a low blood platelet count after blood tests to find out the causes of my chronic fatigue.
The dr believes it is caused by a vitamin D deficiency and has given me a four week supply of once weekly vitamin D.
My question is will vitamin D raise my blood platelets? Or should I be concerned there is another cause for low platelets?
Also, I have geographic tongue... Is this genetic or could this be related to the vitamin deficiency?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pediatrician 's  Response
vitamin D is not going to increase your platelet count ,you should always look for some other cause for your low platelet count, geographic tongue is not a sign of vitamin deficiency it is a benign condition does not cause any kind of harm,because
geographic tongue runs in families genetics may be a link.
Answered: Tue, 22 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor